Positivity of direct image bundles and convexity on the space of Kähler metrics.
Artikel i vetenskaplig tidskrift, 2009

We develop some results from [4] on the positivity of direct image bundles in the particular case of a trivial fibration over a one-dimensional base. We also apply the results to study variations of Kähler metrics.

Författare

Bo Berndtsson

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Journal of Differential Geometry

0022-040X (ISSN)

Vol. 81 3 457-482

Ämneskategorier

Matematik

Mer information

Skapat

2017-10-07